# SDR ASAA0893804

- Difficulty date: November 17, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT INTERCOSTAL CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT INTERCOSTAL BETWEEN BS 500J AND 500K IAW SRM 51-40-02 STEP 4B AND C
